Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 47, NWS Atlanta, GA

September 13, 20244 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Sep 13, 2024, 4:00 PM EDT for 4 counties in Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2024, 4:00 PM EDT (20:00 UTC)
Expired
Sep 13, 2024, 10:00 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Stewart County, GA

The radar

The Maxwell AFB radar (KMXX), 88 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

206 
WGUS52 KFFC 132000
FFWFFC
GAC053-197-215-259-140200-
/O.NEW.KFFC.FF.W.0047.240913T2000Z-240914T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
400 PM EDT Fri Sep 13 2024

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Chattahoochee County in west central Georgia...
  Northwestern Marion County in west central Georgia...
  Central Muscogee County in west central Georgia...
  Northwestern Stewart County in west central Georgia...

* Until 1000 PM EDT.

* At 400 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Between 3 and 6 inches of rain have fallen. 
  Additional rainfall amounts of 1 to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbus, Cusseta, North Fort Moore, Fort Moore, Upatoi, Sand 
  Hill, Eelbeck/West Fort Moore, Christopher, Jamestown/South Fort 
  Moore, Vista Terrace, Manta, Benning Hills, Custer Road Terrace, 
  Battle Park, Saint Marys Hills, Benning Park, Kenwood, Carter 
  Acres, Edgewood and Highland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3209 8505 3213 8506 3218 8501 3220 8496
      3222 8497 3222 8493 3224 8491 3225 8492
      3226 8489 3230 8494 3233 8501 3242 8496
      3247 8500 3255 8486 3256 8472 3254 8468
      3252 8469 3253 8467 3244 8452 3225 8476

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
702 
WGUS72 KFFC 132316
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
716 PM EDT Fri Sep 13 2024

GAC053-197-215-259-140200-
/O.CON.KFFC.FF.W.0047.000000T0000Z-240914T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chattahoochee GA-Marion GA-Muscogee GA-Stewart GA-
716 PM EDT Fri Sep 13 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS 
EVENING FOR CHATTAHOOCHEE, NORTHWESTERN MARION, CENTRAL MUSCOGEE AND 
NORTHWESTERN STEWART COUNTIES...

At 716 PM EDT, Doppler radar continues to indicate light to moderate 
rain across the warned area. Between 3 and 6 inches of rain fell 
earlier today. Additional rainfall amounts of 0.5 to 1 inch are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Columbus, Cusseta, North Fort Moore, Fort Moore, Upatoi, Sand 
  Hill, Eelbeck/West Fort Moore, Christopher, Jamestown/South Fort 
  Moore, Vista Terrace, Manta, Benning Hills, Custer Road Terrace, 
  Battle Park, Saint Marys Hills, Benning Park, Kenwood, Carter 
  Acres, Edgewood and Highland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3209 8505 3213 8506 3218 8501 3220 8496
      3222 8497 3222 8493 3224 8491 3225 8492
      3226 8489 3230 8494 3233 8501 3242 8496
      3247 8500 3255 8486 3256 8472 3254 8468
      3252 8469 3253 8467 3244 8452 3225 8476

FLASH FLOOD...RADAR INDICATED

$$
071 
WGUS72 KFFC 140152
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
952 PM EDT Fri Sep 13 2024

GAC053-197-215-259-140202-
/O.EXP.KFFC.FF.W.0047.000000T0000Z-240914T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chattahoochee GA-Marion GA-Muscogee GA-Stewart GA-
952 PM EDT Fri Sep 13 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING FOR 
CHATTAHOOCHEE, NORTHWESTERN MARION, CENTRAL MUSCOGEE AND 
NORTHWESTERN STEWART COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 800 AM EDT Saturday for 
portions of central, northwest, and west central Georgia.

&&

LAT...LON 3209 8505 3213 8506 3218 8501 3220 8496
      3222 8497 3222 8493 3224 8491 3225 8492
      3226 8489 3230 8494 3233 8501 3242 8496
      3247 8500 3255 8486 3256 8472 3254 8468
      3252 8469 3253 8467 3244 8452 3225 8476

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 2:27 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Sep 13, 2:27 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
227 PM EDT Fri Sep 13 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 225 PM EDT Fri Sep 13 2024

Highlights:

- Cooler, cloudy and breezy conditions continue through Saturday.

- Showers and isolated thunderstorms will continue through Saturday.
A Flood Watch remains in effect through Saturday morning for western
GA where the highest rainfall amounts are expected.

Current surface analysis shows the remnants of Francine still
situated across the Mid-South (northeast AR and western TN) with a
wedge still in place across northeast GA. A 500mb ridge remains
situated across the Great Lakes Region with a trough across the
northwest U.S. The upper ridge looks to become slightly more
amplified through the day today and with nothing to really guide it,
the remnant upper low from Francine will meander across the Mid-
South and Lower MS Valley Region. This has made for a tricky
forecast today as the wedge has already started to impact the extent
and development of showers and thunderstorms this afternoon.

A stationary boundary, per MSAS dewpoint analysis, is draped across
AL into parts of southern GA. This aided in coverage of showers and
isolated thunderstorms in south-central GA earlier today. It does
look like the stationary boundary may try to drift further west into
eastern AL and north into Central GA this afternoon with another
wave of showers and isolated thunderstorms possible in the western
half of the forecast area later this evening. Starting to see a few
radar returns in Central AL and southeast AL as southwesterly flow
increases. Though at least in the meantime more stable air is
currently in place across the northern half of the state and a lack
of activity on radar (in Central GA). Hi-res guidance is largely all
over the place this afternoon and has struggled with the current
trends of the wedge that's still in place. With this forecast
package elected to keep the highest PoPs across western GA (west of
I-75) through tonight and steadily spreading further east as we head
into Saturday.

A Flood Watch remains in effect and with what has already fallen in
across southwest GA there is still a concern for locally heavy
rainfall and flooding as we head into the evening. So far, the
higher rainfall totals have occurred in and around the Columbus area
towards the southwest side of Macon. With additional rainfall on the
way, the Flood Watch was expanded to include a few more south-
central GA counties and may need to be expanded further depending on
how things fair through the evening. No changes were made to the
current Day 1 of Day 2 Excessive Rainfall Outlook with a Slight
Risk (2 out of 4) still in place roughly from Cedartown to Newnan
to Macon.

Cooler daytime temperatures are expected on Saturday with forecast
highs in the 70s.

07

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 225 PM EDT Fri Sep 13 2024

Key Messages:

 - Elevated rainfall chances (50-70%) and a low end flood threat may
linger through Sunday.

 - A warming trend will persist through the upcoming workweek as we
move from below average to above average high temperatures.

 - Rain chances (20-40%) linger Monday and Tuesday, then fall off
later in the week (generally below 20%).

Sunday:

The remnant low from Tropical Cyclone Francine should remain in
place over Alabama on Sunday. Southeasterly flow on the eastern side
of the low should continue to draw moisture northward into Georgia.
As this occurs the moisture should interact with a weak wedge front,
leading to continued rain and isolated thunderstorm chances. The
greatest rainfall potential is expected along and west of Interstate
75 where surface convergence may be maximized. Depending on how much
rain falls over the next 36 hours, some locations may have a limited
threat for flooding on Sunday.

Monday through Tuesday:

The remnant low associated with former Tropical Cyclone Francine and
and area of low pressure favored to form along the Carolina coast
are the main drivers of forecast uncertainty early next week.
Ensemble guidance continues to struggle with the trajectory of both
areas of low pressure. This appears to be due, at least in part, to
upper level ridging over the Northeast that should keep both systems
cutoff from the broader steering flow. Given this uncertainty our
forecast maintains lower end (20-40% chances) precipitation chances
in for northern and central Georgia both days. The lower rain
chances are located over northern Georgia where drier air in mid and
upper levels and the the wedge could hinder rain chances. One thing
the ensemble guidance does agree on, is that overall rainfall totals
in the region should be significantly lower on Monday and Tuesday
compared to this weekend.

A surface high over the Mid-Atlantic should work in conjunction with
the projected low along the Carolina coast to reinforce cold air
damming along the lee of the Appalachians on Monday. This should allow
CAA at the surface to continue, resulting in below average
temperatures. High temperatures are forecast to be in the mid to
upper 70s on Monday (3 to 8 degree below seasonal averages).
Uncertainty in the temperatures forecast increases on Tuesday due to
uncertainty in the position of the low. Thus highs could be
anywhere from the mid 70s to lower 80s.

Wednesday, Thursday and Friday:

Forecast certainty begins to break down further during this period
due to uncertainty in the track of the low along the Carolina coast.
In generally the ensemble guidance (GEFS and EPS) wants to shift
this low towards the Mid-Atlantic by midweek. However with the
blocking ridge remaining in place over the Great Lakes and Eastern
Canada, the low may linger or drift to the south late in the week.
The uncertainty in the lows track is evident in the GEFS and EPS,
who's members exhibit a very scatter shot pattern of precipitation
chances in northern and central Georgia between Friday and Saturday.
For the time being our forecast maintains rain chances that are
generally 20% or lower all three days. Due to the high uncertainty
in the forecast, changes to these probabilities are likely.

Ensemble guidance does maintain a clear trend in favor of gradually
rising temperatures during the second have of the workweek. This
gives us moderate to high confidence in an overall warming trend.
However confidence in the exact high temperature values is low, due
to there still being 5-7 degrees of spread between the 25th and 75th
percentiles of the GEFS and EPS temperatures forecasts.

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 147 PM EDT Fri Sep 13 2024

SHRA continues across far south-central GA and extreme northwest
GA. Drier air is noted via latest satellite imagery moving into
west GA and wedge still holding. Very low confidence forecast as
far as tsra chances at the northern sites later this evening. Best
timeframe for anything (shra/tsra) looks to be between 00-06z
with another wave as early as 10z and continuing past 12z Sat.
Winds remain somewhat elevated and from the east. Cigs may briefly
lift to 2-4kft for a few hours but elected to keep cigs on the
lower side (MVFR and patchy IFR). Cigs expected to drop through
the period with IFR at most sites by 10z.

//ATL Confidence...18Z Update...

Low confidence on thunder chances at ATL. Medium confidence on
remaining elements.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  77  66  78 /  40  60  60  50
Atlanta         69  75  67  76 /  60  70  70  60
Blairsville     62  73  62  74 /  40  60  50  40
Cartersville    67  77  66  79 /  60  70  70  50
Columbus        69  79  68  79 /  80  70  70  70
Gainesville     66  75  66  76 /  50  70  60  40
Macon           68  79  68  79 /  60  70  70  70
Rome            67  77  67  81 /  70  80  60  50
Peachtree City  68  75  65  76 /  70  80  70  60
Vidalia         71  82  70  82 /  50  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Saturday morning for GAZ001-002-011-019-030-
041-042-052-053-066>069-078>080-089>093-102>106.

&&

SHORT TERM...07
LONG TERM....Albright
AVIATION...07
Hazardous weather outlook, Sep 13, 3:21 PM EDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
321 PM EDT Fri Sep 13 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
321 PM EDT Fri Sep 13 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Flood Watch is in effect through Saturday morning for portions
of western Georgia. Isolated rainfall totals near or above 4
inches may lead to flooding within the watch area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Periods of heavy rainfall will remain possible Saturday through
Sunday in western Georgia, which could lead to continued flash
flooding and flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested, but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Sep 13, 10:12 AM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1012 AM EDT Fri Sep 13 2024

GAZ080-090-091-102-103-131445-
Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Webster GA-
1012 AM EDT Fri Sep 13 2024

...Strong thunderstorms will impact portions of central Marion,
southeastern Chattahoochee, northeastern Stewart, northwestern
Webster and southwestern Taylor Counties through 1045 AM EDT...

At 1012 AM EDT, a line of strong thunderstorms was along a line
extending from near Charing to Brooklyn, and moving northeast at 10
mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Buena Vista, Brantley, Charing, Tazewell, Renfroe, and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3217 8480 3249 8449 3249 8434 3243 8437
      3243 8438 3242 8438 3241 8439 3239 8439
      3230 8443 3218 8461
TIME...MOT...LOC 1412Z 240DEG 11KT 3244 8442 3219 8472

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 13, 2:19 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
219 PM EDT Fri Sep 13 2024

GAZ083-084-096-097-107-109-131900-
Wilkinson GA-Bleckley GA-Laurens GA-Dodge GA-Twiggs GA-Pulaski GA-
219 PM EDT Fri Sep 13 2024

...A strong thunderstorm will impact portions of south central
Wilkinson, northwestern Laurens, northwestern Dodge, northeastern
Pulaski, southeastern Twiggs and Bleckley Counties through 300 PM
EDT...

At 218 PM EDT, a thunderstorm producing locally heavy rainfall was
over Royal, or near Cochran, moving northeast at 25 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Cochran, Chester, Dexter, Dudley, Danville, Montrose, Allentown,
Coley Station, Yonkers, Mobley Crossing, Magnolia, Rowland, Royal,
Paulk, Goldsboro, Rebie, Cary, and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3241 8348 3244 8349 3245 8350 3246 8349
      3246 8350 3248 8350 3249 8349 3250 8352
      3268 8315 3243 8301 3230 8343
TIME...MOT...LOC 1818Z 243DEG 20KT 3244 8336

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 13, 3:24 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 PM EDT Fri Sep 13 2024

GAZ096-097-109-132015-
Bleckley GA-Laurens GA-Dodge GA-
324 PM EDT Fri Sep 13 2024

...A strong thunderstorm will impact portions of northwestern
Laurens, north central Dodge and northeastern Bleckley Counties
through 415 PM EDT...

At 324 PM EDT, a thunderstorm producing locally heavy rainfall was
over Rebie, or 13 miles northeast of Cochran, moving northeast at 25
mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Chester, Dexter, Dudley, Montrose, Harlow, Yonkers, Goldsboro, Rebie,
Roddy, and Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3249 8336 3263 8303 3244 8292 3232 8323
TIME...MOT...LOC 1924Z 240DEG 20KT 3247 8315

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 6:06 AM EDTSpecial Weather StatementFFCChattahoochee24 min
Sep 13, 6:36 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee, Stewart39 min
Sep 13, 7:11 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee34 min
Sep 13, 7:44 AM EDTSpecial Weather StatementFFCMuscogee31 min
Sep 13, 7:56 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee34 min
Sep 13, 8:26 AM EDTFlash Flood WarningFFCChattahoochee, Muscogee3 hr
Sep 13, 9:06 AM EDTSpecial Weather StatementFFCChattahoochee24 min
Sep 13, 9:28 AM EDTSpecial Weather StatementFFCChattahoochee32 min
Sep 13, 9:46 AM EDTSpecial Weather StatementFFCMarion29 min
Sep 13, 10:12 AM EDTSpecial Weather StatementFFCMarion33 min
Sep 13, 12:09 PM EDTFlash Flood WarningFFCChattahoochee, Marion, Stewart, Webster6 hr
Sep 13, 2:19 PM EDTSpecial Weather StatementFFCBleckley41 min
Sep 13, 3:24 PM EDTSpecial Weather StatementFFCBleckley51 min
Sep 13, 5:19 PM EDTSpecial Weather StatementFFCTelfair, Toombs41 min
Sep 13, 6:39 PM EDTFlash Flood WarningFFCMontgomery, Telfair, Wheeler6 hr

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.